MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SafetyGlide; Needle, Hypodermic, Single Lumen

BECTON DICKINSON MEDICAL SYSTEMS SafetyGlide; Needle, Hypodermic, Single Lumen
Catalog Number 305901
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x5/8 rb needle pulled out of hub.During injection of a 2-month-old baby, needle separated from hub and needle remained in patient's muscle.Patient had a retained partial needle post injection.Safety was not able to be engaged creating another safety concern.First name: (b)(6).Last name: (b)(6).City: (b)(6) serious injury patient had a retained partial needle post injection.Safety was not able to be engaged creating another safety concern.12-jun-2026: here is the requested information: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.Picture available is mentioned as yes, if possible, could you please provide picture samples for investigation? was there a delay of, or change in, the course of treatment due to the event? additional observation and evaluation by pediatrician in a clinic setting and reassurance to parents.

Brand Name
SafetyGlide
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25693112
Report Number1213809-2026-00340
Device Sequence Number13150067
Product Code FMI
UDI-Device Identifier00382903059010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305901
Device Lot Number5301004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/02/2026
08/27/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date07/07/2026
09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown